# SDR CALA2021053100775

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N2747U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64991
- Aircraft time: 12,942 hours, 1,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Missing
- Location: Emergency Lioght
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

40 JKL CEILING EMERGENGY LIGHT BEZEL MISSING REPLACED MISSING LENS .ROW 40JKL OPS CK NORMAL.
